# SDR UIEA2019071004732

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,687 hours, 12,749 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP10602
- Part serial: SE94220
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SUPERNUMERY SEAT O-2 MASK INOP.( TRANSFERRED TO MDDR #114438   REMOVED AND REPLACED RIGHT SUPERNUMERY OXYGEN MASK BOX IAW AMM 35-11-51   )
